MAUDE Adverse Event Report: CORPATH GRX SYSTEM

CORPATH GRX SYSTEM
Model Number 302
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A loose extended reach arm has the potential to cause unintended motion of the interventional devices.It was not reported if this unit was used on a patient in this condition, however no patient complications and no unintended movement of interventional devices has been reported by the facility.Corindus service has evaluated the unit and determined that the friction joint of the extended reach arm had loosened beyond specification.Service was conducted to the friction joint to return the extended reach arm to specification.
 
Event or Problem Description
The user noted that the friction joint of the extended reach arm was loose.

Brand Name
CORPATH GRX SYSTEM
Common Device Name
CORPATH GRX SYSTEM
MDR Report Key8767829
Report Number3007822508-2019-00005
Device Sequence Number2043057
Product Code DXX
UDI-Device Identifier00816280023024
UDI-Public(01)00816280023024(11)171128
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number302
Device Catalogue Number302
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2019
Initial Report FDA Received Date07/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1